Existence theorems for almost periodic solutions of first-order differential equations

Staněk, Svatoslav

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1990)

  • Volume: 29, Issue: 1, page 93-105
  • ISSN: 0231-9721

How to cite

top

Staněk, Svatoslav. "Existence theorems for almost periodic solutions of first-order differential equations." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 29.1 (1990): 93-105. <http://eudml.org/doc/23526>.

@article{Staněk1990,
author = {Staněk, Svatoslav},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {almost periodic solution; method of upper and lower solutions; Riccati; differential equations},
language = {eng},
number = {1},
pages = {93-105},
publisher = {Palacký University Olomouc},
title = {Existence theorems for almost periodic solutions of first-order differential equations},
url = {http://eudml.org/doc/23526},
volume = {29},
year = {1990},
}

TY - JOUR
AU - Staněk, Svatoslav
TI - Existence theorems for almost periodic solutions of first-order differential equations
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1990
PB - Palacký University Olomouc
VL - 29
IS - 1
SP - 93
EP - 105
LA - eng
KW - almost periodic solution; method of upper and lower solutions; Riccati; differential equations
UR - http://eudml.org/doc/23526
ER -

References

top
  1. Hartman P., Ordinary Differential Equations, (In Russian), Moscow, 1970. (1970) Zbl0214.09101
  2. Харасахал В. Х., Почти-периодические решения обыкновенных дифференциальных уравнений, Издательство Наука Казахской CCP, Алма-Ата, 1970. (1970) Zbl1230.76053
  3. Markus L., Moore R.A., Oscillation and disconjugacy for linear differential equations with almost periodic coefficients, Acta Math., 96, 1956, 99-123. (1956) Zbl0071.08302MR0080813
  4. Staněk S., On some properties of solutions of the disconjugate equation y" = q(t)y with an almost periodic coefficient q, Acta UPO, Fac.rer.nat., Mathematica XXV, Vol. 85, 1986, 31-55. (1986) Zbl0644.34039MR0918368
  5. Yoshizawa T., Stability Theory and the Existence of Periodic Solutions and Almost Periodic Solutions, Springer-Verlag New York Inc., Applied Mathematical Sciences, Vol.14., 1975. (1975) Zbl0304.34051MR0466797

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.